Thread: Causes of Weight Loss
12-27-2004, 04:33 AM #1Junior Member
- Join Date
- Dec 2004
Causes of Weight Loss
Just went on a deca only cycle, threw in winny in the beginning and ended with Anavars. Went with only Vars for 4 weeks after last shot of Deca. Something like this....
Week 1-10 - 400mg deca
Week 1-4 - 30mg Winny tabs
Week 10-13 - 30mg Vars
PCT started on Week 13, and will continue for 4 weeks.
I am not asking for a critique of this cycle, nor do I want to hear that TEST is king, etc etc. This is my 3rd Cycle, and I have tried test in my previous two cycles, with fina made with Animal's kit, halo, eq, Dbols etc etc. Fact is, I gained more strength in this cycle than all the previous! And I am still keeping most of my strength after going off the Vars for 4 days!
Question is, I lost about 3 lbs. I could feel that my muscles are not pumped up when I am not working out. Previously, if I tensed my muscles, they feel swollen and hard. Now it still feels hard but just not that rock hard uncomfortable feeling like it is going to tear through the skin.
Since Vars don't aromatise and cause water retention, could it be that my blood volume is returning to normal, thus causing that slight weight loss of 3 lbs? This is after the fact that I started creatine during PCT to help with maintaining the water in the muscles, but yet weight goes down. Really don't think it is muscles though because I don't feel lathargic, still training with the same intensity, still feel 'almost' as strong as when on the Vars....could it just be the blood?
Thanks guys. Don't want to sound cocky but I just didn't want to hear all that test is the base, etc etc. When I was on the boards 5 years ago when I was in college, not many people would come so strong to promote test as a mandatory substance to use in any cycle. Must be people just read what they see and just preach. Not disagreeing, but having tried both, there are pros and cons. At least now I don't suffer from disgusting acne like I did on 750mg sust/week with Dbols!
by the way, is Animal still around? Does anyone on this board know him? I had a guy named Hank, one of the vets in this invite only board, but can't find him anywhere. Can't even access that board anymore. Just wanted to say hi so drop me a pm if you know who i am talking about.
12-27-2004, 07:41 AM #2
Test Is The Best ! only kidding, i have to agree with you on one thing, years ago i use to do deca only cycles pyramid, now they call that "old school". recently i been doing few cycles with test, deca. and i dont get half the results i use to get with fewer shots and less gear. i use to keep most, if not all of my gains, now with the "new school" way of cycling i lose more and see less. I dont know what it is. maybe my body is not accepting the gear like it did when i first started. heck, i didnt even experience any "deca dick" as they call it.
12-27-2004, 08:54 AM #3Junior Member
- Join Date
- Dec 2004
No deca dick either.....
I didn't get the deca dick either. Once I stopped the deca, I lost some water and that's about it. However, nothing near the bloat I got from dbols and the nasty acne, High blood pressure, and pumps which crippled my workouts. My back, my tibia (the little muscles covering your shins) would get pumped till it is so **** painful you have to sit down and not move.
Test makes people feel good, that's why people like it so much because it makes them confident, happy, feel big and strong, etc...And I know a few people who are 'addicted' to that feeling and thus never want to go off it. More like, they cannot take the 'crash', feeling small again with lack of libido, etc.....
Anyhow, everyone should try something different because everyone reacts a bit differently. Having said that, next cycle I'll be on Test E and deca and vars. I want to try Test E because the levels would be more stable (test levels throughout cycle) than Sustanon 250 as I injected twice a week previously. I think acne has a lot to do with fluctuations of test levels. I have never heard of injecting EOD of sustanon before (old school), but it is something new..well, not so new I guess anymore.
Originally Posted by P Rock
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)